# SDR 96ZZZM209

- Difficulty date: January 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31019
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1066
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Retract Mech
- Condition: Frozen
- Location: Le Slats
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - DURING LANDING THE LEADING EDGE SLATS WERE FROZEN AND WOULD NOT DEPLOY.  LEADING EDGE SLAT ACTUATORS AND JACKSCREWS WERE THAWED, LUBRICATED AND SERVICED.  LEADING EDGE SLATS WERE CYCLED NUMEROUS TIMES, OPERATION NORMAL.
